Huifang Yuan
Huifang Yuan
Verified email at
Cited by
Cited by
Rational spectral methods for PDEs involving fractional Laplacian in unbounded domains
T Tang, LL Wang, H Yuan, T Zhou
SIAM Journal on Scientific Computing 42 (2), A585-A611, 2020
Fast Fourier-like mapped Chebyshev spectral-Galerkin methods for PDEs with integral fractional Laplacian in unbounded domains
C Sheng, J Shen, T Tang, LL Wang, H Yuan
SIAM Journal on Numerical Analysis 58 (5), 2435-2464, 2020
Hermite spectral collocation methods for fractional PDEs in unbounded domains
T Tang, H Yuan, T Zhou
arXiv preprint arXiv:1801.09073, 2018
An efficient spectral-Galerkin method for fractional reaction-diffusion equations in unbounded domains
H Yuan
Journal of Computational Physics 428, 110083, 2021
On diagonal dominance of FEM stiffness matrix of fractional Laplacian and maximum principle preserving schemes for the fractional Allen–Cahn equation
H Liu, C Sheng, LL Wang, H Yuan
Journal of Scientific Computing 86, 1-28, 2021
Spectral collocation methods for the fractional PDEs in unbounded domain
H Yuan
Hong Kong Baptist University, 2018
The system can't perform the operation now. Try again later.
Articles 1–6